# SDR C2XA99IA640

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE PASSENGER DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY IAW ATR42-320 JIC 33-51-24, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
